# SDR AALA950169

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT, MAINTENANCE FOUND EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT FIRST CLASS COFFEE BAR INOPERATIVE. REPAIRED WIRING ON EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (X)
